# SDR DHL2006743

- Difficulty date: July 27, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Coupling
- Part number: 524971
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE VISUALLY INSPECTING THE MAIN CARGO DOOR FOUND A COUPLING CRACKED ON THE HOOK TORQUE SHAFT.  THE COUPLING IS NR 2 FROM FRONT END OF DOOR.  THE CRACK RUNS FROM EDGE TO THROUGH BOLT HOLE.  THE CRACK IS APPROX 1/2" LONG THE DOOR IS A PEMCO STC.
